# SDR 07FDEA04012

- Difficulty date: August 28, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-322
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: R536H01433204
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR FRAME FOUND CORRODED, FR59A, BETWEEN STRG27 RT AND 36 RT.  THE AFFECTED FRAME WAS REPAIRED BETWEEN STRG 27-36RT.
